Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 66, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 9, 2021, 5:49 PM CDT for Panola County, Shelby County, Texas; De Soto Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2021, 5:49 PM CDT (22:49 UTC)
- Expired
- Apr 9, 2021, 6:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties De Soto Parish, LA, Panola County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 34 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 12:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 9, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
905
WUUS54 KSHV 092249
SVRSHV
LAC031-TXC365-419-092345-
/O.NEW.KSHV.SV.W.0066.210409T2249Z-210409T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
549 PM CDT Fri Apr 9 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
De Soto Parish in northwestern Louisiana...
Southeastern Panola County in northeastern Texas...
Northeastern Shelby County in eastern Texas...
* Until 645 PM CDT.
* At 549 PM CDT, a severe thunderstorm was located near Joaquin, or 8
miles northeast of Center, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Center, Mansfield, Stonewall, Logansport, Tenaha, Joaquin, South
Mansfield, Keachi, Grand Cane, Longstreet, Stanley, Gloster, Keat
Chie, Carmel, Frierson, James, Kingston, Kickapoo, Reeds Store and
Paxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3194 9430 3220 9400 3219 9395 3226 9386
3229 9385 3234 9378 3234 9376 3232 9371
3232 9370 3212 9352 3211 9354 3206 9350
3206 9348 3203 9348 3179 9416
TIME...MOT...LOC 2249Z 238DEG 38KT 3190 9411
HAIL...1.25IN
WIND...60MPH
$$
501 follow-up statement
391
WWUS54 KSHV 092318
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
618 PM CDT Fri Apr 9 2021
TXC365-419-092327-
/O.CAN.KSHV.SV.W.0066.000000T0000Z-210409T2345Z/
Panola TX-Shelby TX-
618 PM CDT Fri Apr 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PANOLA AND
NORTHEASTERN SHELBY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Louisiana...and eastern Texas.
LAT...LON 3190 9390 3189 9392 3191 9392 3192 9397
3199 9402 3199 9404 3216 9404 3220 9400
3219 9395 3226 9386 3229 9385 3234 9378
3234 9376 3229 9368 3213 9352 3211 9354
3206 9348 3204 9348 3200 9356 3188 9389
TIME...MOT...LOC 2317Z 241DEG 35KT 3206 9381
$$
LAC031-092345-
/O.CON.KSHV.SV.W.0066.000000T0000Z-210409T2345Z/
De Soto LA-
618 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR DE SOTO PARISH...
At 617 PM CDT, a severe thunderstorm was located near Mansfield,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mansfield, Stonewall, Logansport, South Mansfield, Keachi, Grand
Cane, Longstreet, Stanley, Gloster, Keat Chie, Carmel, Frierson,
Kingston, Kickapoo and Reeds Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3190 9390 3189 9392 3191 9392 3192 9397
3199 9402 3199 9404 3216 9404 3220 9400
3219 9395 3226 9386 3229 9385 3234 9378
3234 9376 3229 9368 3213 9352 3211 9354
3206 9348 3204 9348 3200 9356 3188 9389
TIME...MOT...LOC 2317Z 241DEG 35KT 3206 9381
HAIL...1.00IN
WIND...60MPH
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 4:14 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 9, 4:14 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 414 PM CDT Fri Apr 9 2021 .SHORT TERM.../Tonight through Saturday Night/ Isolated strong to severe thunderstorms have developed across the northern half of the region, generally north of Interstate 20, this afternoon as a warm front lifts north across the region. Steep mid level lapse rates, along with low wetbulb zero heights, have resulted in several storms producing large hail. This prompted the Storm Prediction Center to issue a Severe Thunderstorm Watch until 23z this evening. There will likely be a bit of a break during the early evening hours, but additional severe storms will be possible late this evening and overnight as a cold front accelerates southeast through the region. MlCape will rise about 2000 J/kg in wake of the warm front, with dewpoints in the 60s along with sufficient deep layer shear. Additional convection is expected to develop as individual cells near the front before growing into a squall line late this evening. Damaging winds, large hail, and isolated tornadoes are all possible late this evening and overnight as the front moves through the region. Behind the front, northwest winds will bring in cooler and drier air into the region. Expect mostly sunny skies on Saturday with highs ranging from the lower to mid 70s, which is near climatic normals. /20/ .LONG TERM.../Sunday through Thursday Night/ A surface ridge will be directly overhead allowing clear skies, lights winds, and a cool start Sunday morning. As the ridge moves east, low-level southerly winds will return by the afternoon. Wind speeds will generally be 10 kts or less, but the additional warm air advection will help to enhance the warming from the abundant sunshine. Daytime high temperatures on Sunday will likely be in the upper 70s to mid 80s. The warming trend will continue for most areas into Monday, and dry weather should persist until Monday afternoon. A broad upper trough moving across the Northern Plains and Upper Mississippi River Valley will help to slowly push a cold front through the area during the day Monday. Scattered showers and few thunderstorms should finally develop Monday afternoon south of Interstate 20 as the front finally encounters better deep layer moisture. Increasing isentropic ascent behind the surface front, but in advance of and near a quasi-stationary 850 hPa front near Interstate 30 will result in increase showers and thunderstorms Monday evening and into Tuesday. A similar situation will likely occur Tuesday evening and into Wednesday with another round of precip as a blocking pattern aloft develops over the Northern CONUS keeping a somewhat fast and active zonal flow over the forecast area. Very little change in this pattern is anticipated through Thursday until the block begins to break down into Friday. CN && .PREV DISCUSSION... /issued 153 PM CDT Fri Apr 9 2021/ AVIATION... For the 09/18Z TAF update, a mix bag of flight conditions across the region as convection and low cigs move into the region. Look for this trend to continue through a large portion of the TAF period. The first or two rounds of strong to severe TSRA has started across the region, with the second round coming as a cold front moves across the area late this evening. VFR skies will move into the region from the northwest by the end of the period with winds from the northwest at or over 10 kts. /20/ PREV DISCUSSION... /issued 1241 PM CDT Fri Apr 9 2021/ UPDATE... The first round of severe weather is unfolding across the region. As the aforementioned warm front continues to lift northward across the region, the atmosphere has destabilized. Near the boundary, several isolated strong to severe storms are forming across Northeast Texas, SE Oklahoma, and adjacent SW Arkansas. As a result, the Storm Prediction Center has issued Severe Thunderstorm Watch 76 until 23z for portions of East Texas, most of North Louisiana, and most of SW Arkansas. The main threat at this time is large hail, but an isolated tornado can't be ruled out. As we continue to move throughout the day, expect SBCape values to climb above 3000 J/kg along with sufficient deep layer shear. This will likely support additional development of supercells and possible tornadoes late this afternoon into the evening hours. Concerning this update, very little change was needed, other than some adjustments to POPs for current trends, and the adding of the Severe Thunderstorm Watch. /20/ PREV DISCUSSION... /issued 422 AM CDT Fri Apr 9 2021/ SHORT TERM.../Today through Saturday/ Plans should be made today for multiple rounds of severe weather in the Ark-La-Tex as multiple impacts are possible from large hail, damaging winds and tornadoes. This all occurs in proximity to a trough quickly swinging southeast across the Great Plains and amplifying divergent southwest flow aloft. Dew points in the 60s continue to be advected northward this morning, approaching the I-20 corridor with the warm front, while lapse rates will exceed 8 C/km, and low-level SRH will approach 200 m2/s2 by this evening. The first round of severe thunderstorms will occur in the midday hours across our northern zones, generally along the I-30 corridor into southern Arkansas. Storm modes by the early afternoon will primarily involve supercells with updrafts capable of sustaining large hail. In the second round of severe thunderstorms arriving this evening, the primary storm mode will be in the form of a multicellular MCS that travels across the Ark-La-Tex into the Ark-La-Miss with damaging winds, large hail and embedded tornadoes all possible once again. Substantial uncertainty remains in the positioning of this evening round of convection, especially in how far southwest initiation could begin in East Texas. Nonetheless, with these ingredients available and storm modes expected, the SPC has placed our eastern zones in a Moderate Risk for severe weather, highlighting the concern for damaging winds and embedded circulations. The severe weather threat will continue late into tonight for our eastern parishes. By tomorrow morning, conditions finally begin improving with frontal passage. Afternoon temperatures return to near average for this time of the year with winds out of the northwest at 10mph. /16/ LONG TERM.../Saturday Night through Thursday/ Sfc ridging will settle SE into the region Saturday night in wake of the cold fropa earlier in the day, which will set the stage for good radiational cooling and slightly below normal temps areawide. A dry WNW flow aloft will continue through the remainder of the weekend, while the sfc ridge drifts E into the Lower MS Valley Sunday. Thus, above normal temps but comfortable RH's are expected, before low level moisture advection resumes and increases Monday with the return Srly low level flow on the backside of the departing ridge as it shifts E into the SE U.S. A shallow cold front is progged to shift SE through the Srn Plains and Ozarks Monday morning, entering portions of extreme NE TX/SE OK/adjacent sections of SW AR during the mid and late afternoon hours. The moisture profile is progged to remain shallow just ahead of the approaching front, but did maintain slight chance pops in the afternoon for the Wrn sections of NE TX/SE OK/adjacent SW AR given the dirty flow aloft as weak PVA traverses the Nrn sections of the region. This front is progged to seep S through the remainder of the region Monday night, with weak overrunning and additional PVA contributing to the development of isolated to sct convection over the area. The front is progged to drift farther S of the area Tuesday, with additional perturbations focusing more in the way of sct convection areawide. Have maintained chance pops over the region Monday night and Tuesday, with the potential for isolated thunder as mid level lapse rates will remain sufficient enough to support slightly deeper convection. An active weather period appears in the offing for mid and late week as additional perturbations aloft are expected to traverse the region in the WSW flow aloft. This will all come beneath a large closed low expected to settle into the Great Basin by midweek, sending ripples of shortwave energy E across the Srn Plains and Lower MS Valley. Overrunning atop the shallow cool air mass is again expected to increase Tuesday night through Wednesday night, which should help enhance sct to numerous SHRA and isolated TSRA areawide. Have inserted high chance pops for this time period, before pops diminish by Thursday as the post frontal air mass begins to deepen. However, general agreement exists amongst the GFS/ECMWF with another wave of SHRA overspreading the area Thursday night and Friday. The increased cloud cover, cooler post-frontal air, and the periodic convection should result in a welcome period of slightly below normal temps through much of next week. 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 58 74 49 82 / 80 0 0 0 MLU 63 76 50 80 / 100 0 0 0 DEQ 50 70 43 80 / 90 0 0 0 TXK 55 71 48 80 / 90 0 0 0 ELD 56 73 45 80 / 90 0 0 0 TYR 53 73 49 82 / 60 0 0 0 GGG 54 72 48 81 / 70 0 0 0 LFK 58 76 50 85 / 50 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 20/CN
Hazardous weather outlook, Apr 9, 12:58 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1258 PM CDT Fri Apr 9 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1258 PM CDT Fri Apr 9 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorms Watch is in effect until 6 PM CDT for much of Southwest Arkansas, portions of East Texas and Northeast Texas, and much of Northwest and North Central Louisiana. Scattered thunderstorms are rapidly developing across the ArkLaTex. Some of these storms may be severe, with damaging winds, large hail, and tornadoes possible. Additional thunderstorm development is possible this evening over portions of East Texas and North Louisiana, ahead of a severe squall line that will develop over Eastern Oklahoma and quickly shift southeast across the region from mid evening through the overnight hours. The severe weather threat will become more pronounced with this squall line, with damaging winds, large hail, isolated tornadoes, and locally heavy rainfall possible. These storms will diminish from northwest to southeast late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and isolated thunderstorms will be possible across the region Tuesday through Thursday. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon through tonight across the region. 09
In the hours before
Local storm report, Apr 9, 3:48 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 5 SW EL DORADO 33.17N 92.72W
04/09/2021 U0.75 INCH UNION AR PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&
09Local storm report, Apr 9, 4:11 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
411 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL EL DORADO 33.22N 92.66W
04/09/2021 E1.00 INCH UNION AR TRAINED SPOTTER
&&
20Local storm report, Apr 9, 5:17 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
517 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL CUSHING 31.82N 94.84W
04/09/2021 E0.70 INCH NACOGDOCHES TX PUBLIC
&&
BBLocal storm report, Apr 9, 5:30 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
530 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 4 ESE ROSSTON 33.58N 93.21W
04/09/2021 NEVADA AR FIRE DEPT/RESCUE
SEVERAL TREES DOWN ON HIGHWAY 278 JUST EAST
OF CANEY CREEK.
&&
20Special weather statement, Apr 9, 5:40 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
540 PM CDT Fri Apr 9 2021
LAZ010-TXZ151-153-092330-
De Soto LA-Panola TX-Shelby TX-
540 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH...
SOUTHEASTERN PANOLA AND NORTHERN SHELBY COUNTIES UNTIL 630 PM CDT...
At 539 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tenaha, or 8 miles northwest of Center, moving northeast at 40 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Center, Mansfield, Logansport, Tenaha, Timpson, Joaquin, South
Mansfield, Keachi, Grand Cane, Longstreet, Stanley, Keat Chie, James,
Deadwood, Woods and Paxton.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Louisiana...and eastern Texas.
LAT...LON 3174 9429 3193 9439 3223 9405 3220 9404
3219 9395 3223 9390 3201 9366
TIME...MOT...LOC 2239Z 239DEG 35KT 3189 9426
50Special weather statement, Apr 9, 5:42 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
542 PM CDT Fri Apr 9 2021
TXZ149>153-092345-
Cherokee TX-Panola TX-Nacogdoches TX-Rusk TX-Shelby TX-
542 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PANOLA...SOUTHERN
RUSK...NORTHWESTERN NACOGDOCHES...NORTHWESTERN SHELBY AND
SOUTHEASTERN CHEROKEE COUNTIES UNTIL 645 PM CDT...
At 541 PM CDT, Doppler radar was tracking a strong thunderstorm near
Morrill, or 13 miles south of Rusk, moving northeast at 50 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Alto, Timpson, Garrison, Morrill, Pinehill, Sacul, Douglass, Minden,
Trawick, Cushing, Mount Enterprise, Reklaw, Lawsonville, Glenfawn,
Linwood, Lilbert, Dotson, Looneyville and Laneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
eastern and northeastern Texas.
LAT...LON 3216 9466 3188 9437 3151 9510 3153 9511
3154 9514 3156 9515 3156 9514 3159 9517
3157 9521 3157 9523 3161 9526 3162 9526
3163 9528
TIME...MOT...LOC 2241Z 235DEG 46KT 3160 9515
50The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 11:41 AM CDT | Special Weather Statement | SHV | Franklin, Red River, Titus | 49 min |
| Apr 9, 12:04 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 41 min |
| Apr 9, 12:29 PM CDT | Special Weather Statement | SHV | Upshur | 46 min |
| Apr 9, 12:41 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Morris, Titus | 31 min |
| Apr 9, 12:45 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Morris, Red River, Titus | 33 min |
| Apr 9, 1:34 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 21 min |
| Apr 9, 3:22 PM CDT | Special Weather Statement | SHV | Morris | 53 min |
| Apr 9, 4:31 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 59 min |
| Apr 9, 5:42 PM CDT | Special Weather Statement | SHV | Nacogdoches | 63 min |
| Apr 9, 6:01 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 59 min |
| Apr 9, 6:33 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Smith | 3 hr |
| Apr 9, 6:39 PM CDT | Special Weather Statement | SHV | Cherokee | 51 min |
| Apr 9, 6:53 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk | 45 min |
| Apr 9, 2:28 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Claiborne, Webster | 32 min |
| Apr 9, 2:51 PM CDT | Special Weather Statement | SHV | Caddo | 39 min |
| Apr 9, 4:28 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 47 min |
| Apr 9, 5:01 PM CDT | Severe Thunderstorm Warning | SHV | Union | 44 min |
| Apr 9, 5:15 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Ouachita, Union | 45 min |
| Apr 9, 5:38 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 67 min |
| Apr 9, 5:40 PM CDT | Special Weather Statement | SHV | De Soto | 50 min |
| Apr 9, 5:44 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 46 min |
| Apr 9, 5:54 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Winn | 66 min |
| Apr 9, 5:58 PM CDT | Severe Thunderstorm Warning | SHV | Union | 21 min |
| Apr 9, 6:23 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Red River, Winn | 52 min |
| Apr 9, 6:27 PM CDT | Special Weather Statement | SHV | Bienville | 48 min |
| Apr 9, 6:37 PM CDT | Special Weather Statement | SHV | Ouachita | 38 min |
| Apr 9, 6:40 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union | 65 min |
| Apr 9, 6:49 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caddo, De Soto, Red River | 56 min |
| Apr 9, 6:55 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.